I'm new to BAF and had a 7mm unruptured aneurysm on Sept 19, 2012. Although my aneurysm was unruptured I have been doing a lot of research and all the symptoms I am having usually are related to ruptured aneurysms. Just wondering Why? I am having these symptoms ie; neuropathy, nausea, headaches, visual, mood changes, personality changes, right side weakness and fatigue. Does anyone else have these symptoms and how long should I expect them to last? I have only seen my neurosurgeon and primary doctor but am scheduled for a neurologist and neuro opthamologist. Any help would be greatly appreciated!!!!
in 2006 I had an aneurysm which leaked...coils were put in at the time ...and when I came home I realized that my right side was very much affected (Although for whatever reason I didn't seem to think so while in the hospital) but yes, I sure felt it at home...the computer, hand writing anything--my God talk about chicken scrawl! I mean, it really hit me then. I had to fill out a stack of forms for one reason or another, and getting thru that bunch of paperwork was quite the chore. I almost didn't get it done in the timeframe allotted to me, and I recall that the timeframe was about a month! On the computer, I started playing games (which I'd never bothered with before), but found them to be great therapy for my right sided numbness, for my speed & reaction time (which was lacking), plus I tried to "work" my right hand as much as possible.. eventually the numbness went away and the control of using my right hand finally came back to me, gradually but it did. I was fortunate in that I had really no other deficits from the aneurysm--and I'd guestimate that the right sided maladies were pretty well back to normal within 3, maybe even 4 months time. G ood luck to you in your recovery, Michelle. Its not easy but it will get better!
Hi Michelle...I too had a lot of symptoms of rupture or close to it...I was told by my neurosurgeon it was "leaking"...look up leaky brain aneurysm...it is a warning...keep us posted on your appointment...~ Cyber~thoughts your way ~ Colleen